The generalized T Birnbaum-Saunders family

Genc A. İ.

STATISTICS, vol.47, no.3, pp.613-625, 2013 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 47 Issue: 3
  • Publication Date: 2013
  • Doi Number: 10.1080/02331888.2011.628021
  • Title of Journal : STATISTICS
  • Page Numbers: pp.613-625


In this work, we generalize the BirnbaumSaunders distribution using the generalized t distribution alternatively to the normal distribution. The newly defined family is positively skewed and contains distributions with different kurtosis and skewness. We study its properties and special cases and demonstrate its use on some real data sets considering the maximum-likelihood estimation procedure.